# SDR SWAA2022030335863

- Difficulty date: February 28, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 62,059 hours, 36,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* ON UPPER MAIN SILL WEB FWD ENTRY DOOR CUT OUT BETWEEN STA.312 TO STA.344 / REMOVED CORROSION FROM FWD ENTRY DOOR SURROUND - UPPER MAIN SILL WEB AT BS 312 TO BS 344. FOUND TO BE OUT OF LIMITS AT BS 330 IN AN AREA OF 1.0' X 1.4' X .005' DEPTH PER SRM 53-10-15-1A-1. REPAIRED AREA PER EA 1-753-34484 REV IR AND ER 19-02146 REV IR
